# SDR FDEA200902240681

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,476 hours, 10,389 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 39140165505
- Part serial: CPT0309NTW
- Condition: Failed
- Location: Mlg
- Part time: 59,481 hours, 10,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RT MAIN GEAR SHOWED UNSAFE.  YAW WAS PRESENT.  ONCE GEAR WAS CYCLED TO DOWN POSITION GEAR IMMEDIATELY INDICATED GREEN.  ALL INDICATIONS WERE THAT GEAR REMAINED IN DOWN POSITION ON DEPARTURE WITH GEAR HANDLE IN THE UP POSITION.  BOTH GREEN/RED GEAR LIGHTS AND CONFIG PAGE SHOWED UNSAFE ON DEPARTURE.  NO TRANSITION SHOWED FOR RT MAIN GEAR DURING RETRACTION.  DUE HISTORY RT UNLOCK ACTUATOR R&R IAW AMM 32-33-02-4  ACFT GEAR RETRACTION CHECKS PERFORMED AGAIN ALL OPERATIONS.
